CSpace

Browse/Search Results:  1-9 of 9 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
The stability of the maximum entropy method for nonsmooth semi-infinite programmings 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 1999, 卷号: 42, 期号: 11, 页码: 1129-1136
Authors:  Wang, CY;  Han, JY
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
semi-infinite programming  maximum entropy method  convergence  stability  strong stability  
Eigenvalue estimate on a compact Riemann manifold 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 1999, 卷号: 42, 期号: 9, 页码: 897-904
Authors:  Zhao, D
Favorite  |  View/Download:0/0  |  Submit date:2018/07/30
Riemann manifold  eigenvalue  Ricci curvature  
Further insight into the convergence of the Fletcher-Reeves method 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 1999, 卷号: 42, 期号: 9, 页码: 905-916
Authors:  Dai, YH
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
unconstrained optimization  conjugate gradient  Fletcher-Reeves method  generalized line search  global convergence  
Uniform designs for mixture-amount experiments and for mixture experiments under order restrictions 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 1999, 卷号: 42, 期号: 5, 页码: 456-470
Authors:  Tian, GL;  Fang, KT
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
discrepancy  isotonic restriction  Monte Carlo optimization  multivariate distribution  uniform design  
Uniqueness of admissible meromorphic functions in the unit disc 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 1999, 卷号: 42, 期号: 4, 页码: 367-381
Authors:  Fang, ML
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
admissible meromorphic function  uniqueness  unit disc  
Parabolic stable Higgs bundles over complete noncompact Riemann surfaces 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 1999, 卷号: 42, 期号: 3, 页码: 255-263
Authors:  Li, JY;  Wang, YD
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Higgs bundle  Hermitian-Einstein metric  parabolic stability  Riemann surface  
The almost sure behavior of the oscillation modulus for PL-process and cumulative hazard process under random censorship 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 1999, 卷号: 42, 期号: 3, 页码: 225-237
Authors:  Zhou, Y;  Sun, LQ;  Yip, PSF
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
censorship  oscillation modulus  product-limit process  cumulative hazard process  law of the iterated logarithm (LIL)  
Paths and cycles of hypergraphs 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 1999, 卷号: 42, 期号: 1, 页码: 1-12
Authors:  Wang, JF;  Lee, TT
Favorite  |  View/Download:2/0  |  Submit date:2018/07/30
hypergraph  path  connected  cycle  pseudo cycle  essential cycle  
A test of conditional heteroscedasticity in time series 期刊论文
SCIENCE IN CHINA SERIES A-MATHEMATICS PHYSICS ASTRONOMY, 1999, 卷号: 42, 期号: 1, 页码: 26-37
Authors:  Chen, M;  An, HZ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
nonlinear time series model  the conditional heteroscedasticity  hypothesis test